|HIV and diabetes
Dec 14, 2007
Will fuzeon and Ritonivir further complicate diabetes? I might have to go to insulin which I don't want to do with injecting fuzeon.
| Response from Dr. Henry
Fuzeon has not been reported to increase the risk for diabetes. Ritonavir used with other protease inhibitors can aggravate glucose intolerance though there may be some differences between particular drugs and patients as to the degree of that concern. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blood In Semen After Condom Broke Worried I Have HIV
- Itchy Skin After Insertive Anal Sex Sign Of HIV AIDS
- Itchy Vagina After Condom Inside Out Sign Of HIV AIDS
- White Discharge After Vaginal Sex With Condom Does It Mean I Have HIV
- White Tongue After Open Mouth Kissing Worried I Have HIV
- Can My Penis Fall Off From An Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.